| Model Number |
6986 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker system exhibited low out of range impedance measurements and noisy signals for its right ventricular (rv) lead.The rv lead has been in service since 1988.Ts was consulted and recommended further in clinic examination using unipolar setting.This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
Corrected fields: initial reporter facility name (e1) in section e, initial reporter.
Event or Problem Description
Event or Problem Description
It was reported that this pacemaker system exhibited low out of range impedance measurements and noisy signals for its right ventricular (rv) lead.The rv lead has been in service since 1988.Ts was consulted and recommended further in clinic examination using unipolar setting.This device remains in service.No adverse patient effects were reported.At a later date, this rv lead was capped and surgically abandoned.A new device was implanted.No additional adverse patient effects were reported.